Simple Search:

Lyapunov function for nonuniform in time global asymptotic stability in probability with application to feedback stabilization.


Citation

Abedi, Fakhreddin and Abu Hassan, Malik and Md. Arifin, Norihan (2011) Lyapunov function for nonuniform in time global asymptotic stability in probability with application to feedback stabilization. Acta Applicandae Mathematicae, 116 (1). pp. 107-117. ISSN 0167-8019; ESSN:1572-9036

Abstract / Synopsis

We extend the well-known Artstein-Sontag theorem by introducing the concept of control Lyapunov function for the notion of nonuniform in time global asymptotic stability in probability of stochastic differential system, when both the drift and diffusion terms are affine in the control. The main results of our work enable us to derive the necessary and sufficient conditions for feedback stabilization for affine in the control systems.


Download File

[img]
Preview
PDF (Abstract)
Lyapunov function for nonuniform in time global asymptotic stability in probability with application to feedback stabilization.pdf

Download (84kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
DOI Number: 10.1007/s10440-011-9632-8
Publisher: Springer Verlag
Keywords: Stochastic differential system; Control Lyapunov function; Global asymptotic stability in probability.
Depositing User: Nur Farahin Ramli
Date Deposited: 05 Aug 2013 12:38
Last Modified: 09 Oct 2015 16:13
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1007/s10440-011-9632-8
URI: http://psasir.upm.edu.my/id/eprint/25006
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item